Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a new mixed problem of the partial differential equation of telegraphy


Author: Arthur Gordon Webster
Journal: Bull. Amer. Math. Soc. 18 (1912), 244-253
DOI: https://doi.org/10.1090/S0002-9904-1912-02191-2
MathSciNet review: 1559197
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1912-02191-2

American Mathematical Society